| Model Number |
D-EVOLUTFX-34 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name evolut fx plus valve; product id evfxplus-34 (serial: (b)(6)); product type: 0195-heart valves; implant date (b)(6) 2025; explant date n/a the codes present in section h6 correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that following the implant of a transcatheter valve in the native annulus, upon withdrawing the delivery catheter system (dcs), the nosecone of the dcs caught onto the inflow of the valve and the valve dislodged.Subsequently, a second transcatheter valve was implanted, and the dislodged valve was snared above the second valve.It was reported that the dcs was not twisted or torqued at any point during deployment.It was noted that a 5 minute procedural delay occurred as a result of the dislodge.
Additional Manufacturer Narrative
Updated data: b5.Added second paragraph.D4.H4.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that following the implant of a transcatheter valve in the native annulus, upon withdrawing the delivery catheter system (dcs), the nosecone of the dcs caught onto the inflow of the valve and the valve dislodged.Subsequently, a second transcatheter valve was implanted, and the dislodged valve was snared above the second valve.It was reported that the dcs was not twisted or torqued at any point during deployment.It was noted that a 5 minute procedural delay occurred as a result of the dislodge.Additional information was received indicating that the right femoral access site was used.The valve and dcs were advanced over a n on-medtronic guidewire to the native annulus.The valve was slowly deployed using the cusp overlap technique.The dcs was not twisted or torqued during deployment.Following deployment, tension in the guidewire was noted making it difficult to center the dcs nose cone within the inflow of the valve.Per the physician, the wire was "caught" on something.The dcs was pulled before the guidewire could be loosened, causing the valve to dislodge.Per the physician, the issue with the guidewire caused the dislodge.